MathSciNet Relay Station
MathSciNet bibliographic data
MR1062336 11F11 (11F25 11F27)
Hijikata, Hiroaki; Pizer, Arnold K.; Shemanske, Thomas R. Twists of newforms. J. Number Theory 35 (1990), no. 3, 287–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement